Issue
Volume 17, Number 3

Articles in the Issue:

Regular Articles:
Xing Ye Yue, Li-shang Jiang and Tsi-Min Shih
Finite Element Analysis Of A Local Exponentially Fitted Scheme For Time-Dependent Convection-Diffusion Problems
J. Comp. Math., 17 (1999), pp. 225-232. Abstract
pdf
Full Article

Ping Qi Pan
A New Perturbation Simplex Algorithm For Linear Programming
J. Comp. Math., 17 (1999), pp. 233-242. Abstract
pdf
Full Article

Yu Jiang Wu
A Nonlinear Galerkin Method With Variable Modes For Kuramoto-Sivashinsky Equation
J. Comp. Math., 17 (1999), pp. 243-256. Abstract
pdf
Full Article

Zhong Xiao Jia
Arnoldi Type Algorithms For Large Unsymmetric Multiple Eigenvalue Problems
J. Comp. Math., 17 (1999), pp. 257-274. Abstract
pdf
Full Article

Guo Qiang He and Lin Xian Liu
A Kind Of Implicit Iterative Methods For Ill-Posed Operator Equations
J. Comp. Math., 17 (1999), pp. 275-284. Abstract
pdf
Full Article

Kai Tai Fang and Zukang Zheng
A Two-Stage Algorithm Of Numerical Evaluation Of Integrals In Number-Theoretic Methods
J. Comp. Math., 17 (1999), pp. 285-292. Abstract
pdf
Full Article

Xiu Min Shao and Zhi Ling Lan
Stability Analysis Of Finite Element Methods For The Acoustic Wave Equation With Absorbing Boundary Conditions (Part I)
J. Comp. Math., 17 (1999), pp. 293-306. Abstract
pdf
Full Article

Zi Luan Wei
Subspace Search Method For Quadratic Programming With Box Constraints
J. Comp. Math., 17 (1999), pp. 307-314. Abstract
pdf
Full Article

Qi Nian Jin and Zong Yi Hou
A Finite Dimensional Method For Solving Nonlinear Ill-Posed Problems
J. Comp. Math., 17 (1999), pp. 315-326. Abstract
pdf
Full Article

Jie Quan Li and Shu Li Yang
Dimensional Riemann Problem For Gas Dynamics System In Three Pieces
J. Comp. Math., 17 (1999), pp. 327-336. Abstract
pdf
Full Article